# SDR CALA0300228

- Difficulty date: April 27, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 36,984 hours, 8,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM EWR TO LIM THE AIRCRAFT DIVERTED TO GCM FOR SMOKE IN THE CABIN. NO EICAS MESSAGES DISPLAYED. PERFORMED FIM FOR OVERBOARD EXHAUST VALVE AND COOLING TEST. NO PROBLEMS NOTED. INSPECTED RECIRC FANS (LEFT AND RIGHT), INSPECTED AND CLEANED ALL SMOKE DETECTORS, INSPECTED TUNNEL AREA FOR EVIDENCE OF RUNNING PACKS. UNABLE TO DUPLICATE PROBLEM. PERFORMED ENGINE RUN-UP AND INSPECTED SUPPLY FANS, RECIRC FANS, FILTERS, AUX FAN, DETECTORS, EQUIPMENT RACK, AND ALL POSSIBLE WIRING AND COMPONENTS IN THE TUNNEL AREAS. UNABLE TO DUPLICATE DISCREPANCY. AIRCRAFT PERFORMED AN EVALUATION FLIGHT WITH NO DISCREPANCIES NOTED. ALL ELECTRICAL AND COOLING SYSTEMS CHECK NORMAL.
